# SDR ASAA2022062438792

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 54,243 hours, 16,228 cycles
- Engine: Cfmint CFM567B27
- Engine time: 53,727 hours, 16,182 cycles
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: CFM567B27
- Part serial: 892740
- Condition: Leaking
- Location: Right Wing
- Part time: 53,727 hours, 16,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOWUP TO REPORT OF #2 ENGINE WITH OIL POOLING IN EXHAUST AND LEAKING FROM EXHAUST PLUG DRAIN.  GROUNDED - YES. ACCOMPLISHED AFT SUMP INSPECTION PER B737-800 AMM 79-00-00-200-806-F01 UP TO STEP E(2)(E). FOUND OIL LEAKING AT BOTTOM OF SUMP. PERFORMED TURBINE SHAFT EXTENSION TUBE SEAL TEETH PER AMM REF 72-55-00-200-801-F00 PARAGRAPH E.(3). FOUND MEASUREMENTS OUT OF LIMITS WITH MEASUREMENT OF 2.061, 2.073, 2.058. ALSO FOUND AIR OIL SEPARATOR ELONGATED. REMOVED AND REPLACE #2 ENGINE TRANSFERRED TO SHOP W/O FOR ENGINE S/N 892740, ENGINE REPLACED. SEAMC JEREMY NOTIFIED.
